Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have flashing in eyes, vibrations, inability concentrating, hysterical, diarrhea, breathlessness, exhausted, after lyrica. Wear off?

Hi Dr Grief,
I have had a week of very bad reactions to Lyrica (one dose). I have had flashing lights in my eyes (even when shut), vibrations and pain in all extremeties, inability to concentrate on reading/typing, almost hysterical emotional state, shakiness, diahhorea, shortness of breath, and exhaustion. Have you heard of this reaction before? do you know whehter this is permanent now or will it wear off. I took it last Saturday and it is now thursday. I have a burning headache and my skin feels like it has been sunburnt.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query.
Lyrica has many side effects and you have developed all these even with a single dose , a very rare and peculiar things.
There are
Mood changes
Insomnia ( unable to sleep)
Suicidal tendency
Urgency of urination
Since you have developed side effects and only one way is to consult and get an admission in hospital so that proper treatment could taken.
7 days back you stopped drug still symptoms are there so need of the hour is a proper care.
Good luck for speedy recovery.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor